MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112264-001
Medical Device Problem Codes Suction Problem (2170); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter aspiration became blocked on the first and second catheter.This 2.1 mm jetstream xc catheter was selected for atherectomy treatment of long segment disease and instent restenosis in femoral, popliteal and posterior tibial artery.During the procedure, the catheter worked for approximately 250 cc/second of fluid, but then the catheter became blocked upon blades up on 3rd attempt.The device was removed to rex in saline bowl to clear aspiration port, and again attempted with no real suction observed.Another new 2.1 mm jetstream xc catheter was opened and advanced slowly; however, the new catheter only worked another 200 cc/second of fluid before becoming blocked upon the 4th pass.The physician wanted to adhere to instent restenosis further and decided to open one more jetstream catheter, which was able to complete the procedure successfully without sequelae.
 
Additional Manufacturer Narrative
Device eval by manufacturer: this 2.1 mm jetstream xc catheter was returned and analyzed.The device was connected to the console per the instructions for use, and functional testing was performed with no errors.Aspiration testing of the device was completed, and the test results revealed that this device performed as designed per the test procedure specification sheet.The device was visually and microscopically inspected for damage, which revealed a kink 1 cm from the tip causing the blades to not spin.
 
Event or Problem Description

Brand Name
JETSTREAM XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20560114
Report Number2124215-2024-67833
Device Sequence Number11541839
Product Code MCW
UDI-Device Identifier08714729889892
UDI-Public08714729889892
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Model Number112264-001
Device Catalogue Number112264-001
Device Lot Number0033408648
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
014 THRUWAY WIRE.; 014 THRUWAY WIRE.; 2.1 MM JETSTREAM XC CATHETER.; 2.1 MM JETSTREAM XC CATHETER.
Patient Age72 YR
Patient SexMale